# SDR SWAA2015033138005

- Difficulty date: February 19, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 66,650 hours, 54,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520416
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN AT TE CRACKED AT THE FOLLOWING BETWEEN REAR SPAR STATION 239 - 269.  REPAIRED SKIN IAW EA.
